Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Clayman9

Member
  • Posts

    45
  • Joined

  • Last visited

Reputation

9 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Update with photos, I apologize for the necro http://m.imgur.com/a/xmJbZ
  2. Warning long post. Hey everyone, been awhile since I last posted here. I believe the last time I posted was when I was starting Accutane and the symptoms that came with that. Anyways, the good news is my "acne" is currently in remission of sorts. Bad news is i never caught what I was really dealing with until it was hear the tail end. A few months back when I started Accutane I was suffering from severe cystic acne. Upon starting Accutane and a bit before I was suffering from extreme fat
  3. Hey guys, it's been awhile since I posted. Ive been on Accutane but had to take a break when I got sick with mono. I've been back on it now for awhile but it's not healing up certain spots. (I'll explain) it started with 2 spots below my neck that completely swelled up and began draining pus. One side has healed, the other has not. These spots are now on my back as well. They are so painful, everytime I move it's like a hot knife digging into me. They break open in the shower and leave big deep
  4. Update. Doc says I have mono. Rip me
  5. Was told to stop Accutane until I can talk to my derm. Fatigue to an extent where I have to force myself to keep my eyes open. Headaches behind my eyes come and go. Stiff joints, neck and back are making me feel like an old man. So far my acne has begun to clear but my school life is being completely destroyed. :(
  6. I'd really like some advice guys. I'm one full month into Accutane. I feel like ass. I'm completely exhausted and irritable. My joints are stiff. Back is achy. Neck is stiff. Dry skin obviously. Appetite changes, can hardly force myself to Eat sometimes. So since I'm already skinny I'm losing weight. Constant pressure behind eyes and around sinuses sometimes leading to terrible headaches. It's hard to make myself go to school like this. I have no energy. I know I need to make myself but it's ha
  7. Yo everyone. I know I've been posting a lot lately! But now that I know I have access to such an amazing group of people the questions just keep coming to me. I'm on my 3rd week of accutane and no longer getting any new spots *knock on wood* but the ones I had are pretty much still there or or worse than ever haha. It seems everything is scabbing up a lot more lately. A large cyst I had that now has white heads all over it just gets more and more sore. My skins been very dry as well even with lo
  8. Hey guys it's me again. This one is going go be a little gross but I'm sure you guys are used to it. I've been on Accutane for nearly 3 weeks and it has caused my acne to scab up really bad. I've been having a bit of a problem at night. It appears my acne is draining in my sleep. Perhaps moving around on my pillow is causing them to break open but it's nasty. It is leaving stains all over my god dang pillow case. Is there anyway to prevent this? It's really rather repulsive even to me, waking up
  9. It's not always an addiction though. Just because you like or enjoy something doesn't mean that our have to do it all the time. Not all people that drink are alcoholics. Not everyone that enjoys a cup of coffee has to have 5 cups a day. I like soda so I have one every once in awhile, I'm not addicted. I have nearly cut it out of my diet completely with no problems.
  10. There literally no difference when it comes to masturbating or sex. They are both causing your body to do the same thing. Now doing this obsessively I can understand may be a problem. But every once in awhile when needed I see no problem with.
  11. You're a very angry person that seems to think you know more than everyone here and everyone everywhere else. Why should anyone even try to help you or give their opinion if you're just going to crap all over it? But I guess you know more, a LOT more.
  12. Whether you masturbate or not your body is going to expel it in someway. It builds up and can get thicker over time. You are meant to relieve it every once In awhile. But I can't argue against your beliefs. It's considered by many to be healthy as it relieves stress and can calm down anxiety. It's not causing you to lose nutrients. You're constantly creating new "fluid" anyway.
  13. I'm a 15 year old male on my 2nd week and I've been having moderate Joint aches and back pain. It sucks but I think it'll be worth it.
×